# SDR 07FDEA01757

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 16,434 hours, 8,892 cycles
- System (JASC): 5200 · Doors
- Part: Access Panel
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WHEN LANDING GEAR WAS RETRACTED THE LEFT MAIN GEAR DOOR AMBER LIGHT STAYED ILLUMINATED ON  BOTH THE OVERHEAD AND FORWARD PANEL.  DROPPED LEFT GEAR DOOR AND DISCOVERED INNER ACCESS PANEL TO LEFT PACK LAYING ON GEAR DOOR.  (SMASHED) UNABLE TO REINSTALL ACCESS PANEL. DOOR OPENS AND  CLOSES NORMALLY, INSPECTED LEFT MAIN GEAR DOOR AND  LEFT GEAR FOR DAMAGE, NONE FOUND.  PERFORMED DUMMIE RETRACT.  [SUP 05-14-07]  INSTALLED SERVICEABLE PER SMP. OK FOR SERVICE.
